New affine inequalities and projectionmean ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Differential Geometry Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.10003

Calculus of Variations and PDEs, 58, (2), 44, 2019
A variational formula for the Lutwak affine surface areas j of convex bodies in Rn is established when 1 ≤ j ≤ n − 1. By using introduced new ellipsoids associated with projection functions of convex bodies, we prove a sharp isoperimetric inequality for j , which opens up a new passage to attack the longstanding Lutwak conjecture in convex geometry.
No keywords uploaded!
[ Download ] [ 2021-03-23 13:28:55 uploaded by xiongge ] [ 42 downloads ] [ 0 comments ]
@inproceedings{zou2019new,
  title={New affine inequalities and projectionmean ellipsoids},
  author={Zou Du, and Xiong Ge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323132856011291754},
  booktitle={Calculus of Variations and PDEs},
  volume={58},
  number={2},
  pages={44},
  year={2019},
}
Zou Du, and Xiong Ge. New affine inequalities and projectionmean ellipsoids. 2019. Vol. 58. In Calculus of Variations and PDEs. pp.44. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323132856011291754.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved